MAUDE Adverse Event Report: CARDINAL HEALTH / CARDINAL HEALTH 200, LLC HAMOT MINOR VAGINAL PACK; GYNECOLOGICAL LAPAROSCOPIC KIT

CARDINAL HEALTH / CARDINAL HEALTH 200, LLC HAMOT MINOR VAGINAL PACK; GYNECOLOGICAL LAPAROSCOPIC KIT
Catalog Number SMA4EMVHTB
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
When opening for a surgical case it was noted that a wood chip like item was found in a sterile pack - making it not sterile, new pack was obtained.

Brand Name
HAMOT MINOR VAGINAL PACK
Common Device Name
GYNECOLOGICAL LAPAROSCOPIC KIT
Manufacturer (Section D)
CARDINAL HEALTH / CARDINAL HEALTH 200, LLC
MDR Report Key18257733
Report NumberMW5148708
Device Sequence Number7691355
Product Code OHD
UDI-Device Identifier10197106373620
UDI-Public(01)10197106373620
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSMA4EMVHTB
Device Lot Number148930
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2023
Patient Sequence Number1
Patient SexUnknown